my name is jenny and this is my problem. i have suffer with shaky hands for about ten years now .i get so nervous when ever i am writing if some one is looking at me when i am writing my hands start to shake like crazy. i feel so nervous all of the time even when i go shopping when ever i have to give the cashier the money my hands start to shake like crazy and then i feel so nervous . i don`t know what to do. help
first - don't become a surgeon. many people suffer from shaky hands and many different things are associated with shaky hands: overconsuming coffee/tea, anxiety, low blood sugar, thyroid problems, and even certain medications. another common cause is essential tremor. from what you describe, it sounds like anxiety. maybe anti-anxiety medication would help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.